# SDR LR7A2014111300498

- Difficulty date: November 13, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,436 hours, 5,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 505-514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK, FOUND CRACK ON THE RT INBD BS 505- 514.5, WL 285-287.   REPAIRED IAW SRM FIGURE 51-140-10.
